UM

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The smallest eigenvalue of large Hankel matrices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 375-387
Authors:  Zhu, Mengkun;  Chen, Yang;  Emmart, Niall;  Weems, Charles
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2018/10/30
Asymptotics  Smallest Eigenvalue  Hankel Matrices  Orthogonal Polynomials  Parallel Algorithm  
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 356-366
Authors:  Branquinho, A.;  Chen, Y.;  Filipuk, G.;  Rebocho, M. N.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Orthogonal Polynomials  Divided-difference Operator  Non-uniform Lattices  Askey-wilson Operator  Semi-Classical Class  
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
Applied Mathematics and Computation, 2018,Volume: 334,Page: 356-366
Authors:  Branquinho,A.;  Chen,Y.;  Filipuk,G.;  Rebocho,M. N.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Askey–Wilson operator  Divided-difference operator  Non-uniform lattices  Orthogonal polynomials  Semi-classical class